# SDR 4512002282007

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N418FX
- Make and model: Lear 45LEAR
- Aircraft serial: 120
- Aircraft time: 5,745 hours, 4,299 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILS TO RETRACT AFTER TAKEOFF.  MECHANIC JACKED AIRCRAFT AND PERFORMED 25 GEAR SWINGS.  UNABLE TO DUPLICATE ALL COCKPIT INDICATION INDICATE NORMAL.  HELD NOSE GEAR WHILE SELECTING GEAR UP TO CHECK GEAR ACTUATOR FOR POSSIBLE HYDRAULIC BYPASS, TECH UNABLE TO HOLD GEAR NO HYDRAULIC BYPASS INDICATION NOTED.  DISCONNECTED NOSE GEAR DOORS PERFORMED GEAR SWINGS  MONITORED NOSE GEAR UP LOCK MECHANISM NO ABNORMALITIES NOTED . REGULATED HYD MULE PRESSURES TO AS LOW AS 2200 PSI STILL NO DEFECTS NOTED.  FSR RECOMMENDED REPLACEMENT OF NOSE GEAR UPLOCK.
